Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diabetic patient. Taking Dianol-m, prescribed mopoday 30, sugar levels not controlled. Due to medication?

hey i am a diabetic patient. for the last 10 years.and all these days it was almost under control I take Dianol -m and mopoday 30 regularly.Now recently my doctor advised not to take mopoday 30 and instead of he prescripped some others medicines.For the last one month the sugar levels are not coming down even though i control my diet and exercise what to do it because of the medicine me.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
dianil-m and mopaday 30 cause good control okay but what were the other medicines you were prescribed ,it could be better if you have mentioned them.
check if you got any other infections and try to be cool and less stressful ....
this helps along with good diet and exercise
you can contact me again to mention the prescribed drugs
take care
thank you
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor